Logo Logo
Switch Language to German

Ramos-Cuevas, Carlos (2016): Convexity is a local property in CATκ(kappa) spaces. In: Bárcenas, Noé; Galaz-García, Fernando and Moreno Rocha, Mónica (eds.) : Mexican mathematicians abroad : recent contributions : First Workshop Matemáticos Mexicanos Jóvenes en el Mundo, August 22-24, 2012, Centro de Investigación en Matemáticas, A.C., Guanajuato, Mexico. Contemporary mathematics : CONM, Vol. 657. American Mathematical Society. pp. 189-196

Full text not available from 'Open Access LMU'.


In this note we show that a connected, closed and locally convex subset (with an extra assumption on the diameter with respect to the induced length metric if kappa > 0) of a CAT(a) space is convex.

Actions (login required)

View Item View Item